slow pulse

for 2 weeks now my pulse has been ranging 50-60 with shortness of breath

dr not worried

im worried

started taking thyroxine about a week ago maybe longer 50mcg (using what i have here as dr wont give me anything TSH6 taken off thyroxine november last year) allso taking 4 nutri adrenal but feeling no differant

im at drs tmorrow to get implant removed (shoul have been taken out 2 years ago) so ill mention my pulse and see what she says

im on citalopram 20mg morning

orlistat

trazadone 50mg at night

was taken off throxine due to fast pulse

13 Replies

oldestnewest
  • Perhaps the nutri adrenal is affecting you..? Just a thought..

    Let us know what the doc says.

    L

    x

  • seen nurse about smoking and asked if slow pulse and shortness of breath could be due t cutting down from 25-30 a day to less than 10 and she said yes because im not getting all the bad stuff from cigs, allso said ecig is good alllthough im constantly on it because im not getting the rubbish, she allso asked if i had my iron levels checked so i told her ive never had them done so booked in for 3 weeks, im assuming b12 ect will be done too

  • Your pulse is slow and the fact that you are breathless is not right. I note you are on other drugs too but not levothyroxine.. I have looked at Orlistat and this is an excerpt:-

    Precautions and warnings with orlistat should be reviewed with your healthcare provider prior to beginning treatment. This includes telling him or her if you have a history of diabetes, thyroid disorders, or gallbladder problems.

    weight-loss.emedtv.com/orli...

    I am not medically qualified but your symptoms appear to be clinical symptoms of hypothyroidism but your meds are treating the symptoms and not your thyroid gland. I note you say levo was stopped due to fast heartbeat. I, too, had awful palps when taking it but there are alternatives the GP could use to find one that suits you.

    thyroiduk.org.uk/tuk/treatm...

    Ask to be referred to an Endocrinologist as you need to see a professional. Email louise.warvill@thyroiduk.org for a list of doctors, some are NHS Endos/private doctors.

    Always get a copy of your thyroid blood test results, with the ranges, and you can post them if you have a query. Your GP should also check your Vit B12, Vit D, iron, ferritin and folate.

  • im self medicating at moment 50mcg levo, i dont take orlistat until afternoon as dont eat in morning

    iive seen endo twice reported him both times, not heard anything from 2nd report so thinking of going to ombudsman now

    quick run down on letter from him.....

    tsh6 he said slightly high and might call for concern later

    i mentioned scan showing a small thyroid attacked by antibodies

    he said there was some inflamation at the time

    some of my symptons may be related to thyroid but not all of them

    i have to see my gp now to see why im having all these symptons........not like ive not mentioned it a milliontimes to them allready

    bloods to be taken to check tsh and free t4 1st august

    i mentioned many people do better with a tsh of around 1

    his reply was that he didnt believe that

    Vit B12, Vit D, iron, ferritin and folate. have never been tested, and when ive asked ive been tol everything is ok

  • You cannot win. I'd like to see the effect on the Endo when he has a 'slightly high' TSH of 6 plus clinical symptoms.

    If you are self-medicating it will be difficult to take your blood tests as they will not show your real thyroid gland blood test results. It takes about six weeks for the meds you take today to leave your system.

    Always insist on a print-out of your blood test results, with ranges, for your own records. Tell your GP so that the receptionist will give you the copies.

  • i guess ill just go by how i feel ad if i get improvement ill come clean to dr and hope they will prescribe again for me

    i have copies of blood tests but the last one was too small when posted on here

  • Yes, that's a good idea. Have your thyroid gland blood test as early as possible and don't take meds till afterwards. If you take yours at night, miss this and take afterwards.

  • Mandy, do you think you could type in your last full blood count results? I remember your post from before where it was difficult to read the photograph.

    H x

  • hope this is right

    LIVER FUNCTION TESTS

    total protein......75 g/l 60-80

    abumin......37 g/l 35-50

    aspartate transferas......20 u/l 7-35

    gamma glutamy transferas .....23 u/l 5-50

    bilirubin...9 umol/l 1-21

    alkaline phosphatase....46 u/l 30-105

    CALCIUM GROUP

    total protein.......75 g/l 60-80

    albumin......37 g/l 35-50

    alkaline phosphatase.....46 u/l 30-105

    calcium....2.31 mnol/l 0.8-2.52

    phosphate...1.09 mnol/l 0.8-1.4

    c-reactive protein .....11.8 mg/l <6 high

    THYROID STIM HORMONE

    TSH 6......6.0 0.35-6.9

    FULL LOOD COUNT

    hb......138 g/l 115-165

    rbc......4.25 x10^12/1 3.8-5.8

    pcv.......0.413 0.370-0.470

    mcv.....91.0 f1 83-101

    mch30.....4 pg 27-32

    mchc.....333 g/l 315-360

    platelets........327 x10^9/1 150-400

    total wbc......8.0 x10^9/1 4.0-10.0

    neutraphile......64.1% 5.13 x10^9/1 2.0-7.0

    lymphocytas......25.9% 2.07 x10^ 1.0-3.0

    monocytes....6.8% 0.54 x10^9/1 0.2-1.0

    eosinophile.......3.0% 0.24 x10^9/1 0.2 0.5

    basophils......0.2% x10^9/1 0-0.1

    mpv.....7.3 f1

    free t4 .....9pmol/l 5.6-21

  • Nothing jumps out apart from the obvious hypothyroidism, the high c-reactive protein is a sign of inflammation as found in autoimmune disease. Still think you should insist on ferritin, B12 and folate tests, could still have problems with these even with a normal FBC. Don't assume they'll test these things when you go for your iron test, you need to specify. B12 and folate deficiency can also cause breathlessness, not just iron. Good luck. x

  • thanks hampster ill be sure to ask nurse

  • Hi Mandy think nurse is correct in what she saying. Nicotine does raise pulse \ heart rate so cutting down a lot would drop rates down.same happened to me.then when you smoke a ciggy rates increase for a bit then drop down again making irratic heart rate.

  • Hi Cupi i hope shes right as its quite worrying

You may also like...